# SDR HALA2019121700516

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 26,556 hours, 4,118 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 HF CAN'T TRANSMIT (INOP) - CONSTANT KEY TONE. // PERFORM OPS CK OF HF #1 PER AMM 23-11-00. OPS CK GOOD. OK FOR
SERVICE. BITE TEST HF #1 BITE TEST PASSED PER AMM 23-11-00.
